# SDR UALA2011042602024

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 67,988 hours, 25,504 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED WIRES BEHIND 6F.  COSMETIC COVER MISSING AT END OF EMERGENCY LIGHT STRIP.  SECURED WITH APPROVED TAPE.  INSTALLED NEW COVER OVER END OF EMERGENCY LIGHT STRIP AT SEAT 6F.  EMERGENCY LIGHTS OPS CHECKED GOOD.
